2 results for integral type contractive mapping.

Parameters for your search query:
Keyword    integral type contractive mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 6835Downloads: 4893Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62. DOI: 10.12691/tjant-5-2-3
Pub. Date: February 15, 2017Views: 5826Downloads: 4025
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types